I take 0.25 xanax if I feel anxiety or panic and it helps but today so nauseous I just want to b better, I want to feel normal an myself I don't undetstand why this bad anxiety everyday. Why can't I stay out of my head, and then the lump comes in throat an I obsess and then panic I am going craZY I no it someone help please
Try and relax. Unfortunately, what you are experiencing is a side effect from starting the medication. If you give it time the nausea will subside, otherwise might have to adjust dosage. Give the medication time to help your anxiety, at least a month. Use the xanax sparingly. It can be addictive. Otherwise, remember you are not crazy. You have a mental illness, no different than someone with some other illness like diabetes. Try some affirmations and you'll be feeling better soon.
Write down what is stressing you out. Give it time once your on it and it starts to work don't stop taking it thinking your better.. Meds are only a band aide, you need to find the root of the cause. Keep moving forward. And stay away from social networks. I had to delete my facebook because it had to many anxiety/depression triggers for me. Same with reality tv shows!!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Dec 2010 • 7 answers
Posted 7 Mar 2011 • 4 answers
Posted 19 Aug 2011 • 10 answers
Posted 30 Nov 2013 • 2 answers
Generalized Anxiety Disorder - I'm starting week 7 of celexa today, still have some nausea some days
Posted 15 Dec 2013 • 1 answer